RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1999, Volume 66, Issue 6, Pages 816–839 (Mi mz1227)  

This article is cited in 2 scientific papers (total in 2 papers)

Continuity of optimal controls in differential games, and some properties of weakly and strongly convex functions

G. E. Ivanov

Moscow Institute of Physics and Technology

DOI: https://doi.org/10.4213/mzm1227

Full text: PDF file (284 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1999, 66:6, 675–693

Bibliographic databases:

UDC: 517.9
Received: 20.05.1996
Revised: 13.07.1998

Citation: G. E. Ivanov, “Continuity of optimal controls in differential games, and some properties of weakly and strongly convex functions”, Mat. Zametki, 66:6 (1999), 816–839; Math. Notes, 66:6 (1999), 675–693

Citation in format AMSBIB
\Bibitem{Iva99}
\by G.~E.~Ivanov
\paper Continuity of optimal controls in differential games, and some properties of weakly and strongly convex functions
\jour Mat. Zametki
\yr 1999
\vol 66
\issue 6
\pages 816--839
\mathnet{http://mi.mathnet.ru/mz1227}
\crossref{https://doi.org/10.4213/mzm1227}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1756595}
\zmath{https://zbmath.org/?q=an:0979.49032}
\transl
\jour Math. Notes
\yr 1999
\vol 66
\issue 6
\pages 675--693
\crossref{https://doi.org/10.1007/BF02674325}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000086576400020}


Linking options:
  • http://mi.mathnet.ru/eng/mz1227
  • https://doi.org/10.4213/mzm1227
  • http://mi.mathnet.ru/eng/mz/v66/i6/p816

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. B. Vakarchuk, “Exact Constants in Jackson-type Inequalities and Exact Values of Widths”, Math. Notes, 78:5 (2005), 735–739  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    2. G. E. Ivanov, “Weakly Convex Sets and Their Properties”, Math. Notes, 79:1 (2006), 55–78  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:181
    Full text:72
    References:25
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019